# SDR 95ZZZX3129

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14793
- Make and model: Blanca 1730A
- Aircraft serial: 7430
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Part number: 191783
- Condition: Bolt Worn
- Location: Prop Gov
- Part time: 1,529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING THE ACFT AFTER AN ANNUAL INSPECTION, FOUND PROP CONTROL VERY STIFF.  EVENTUALLY, AFTER ATTEMPTING TO MOVE THE CONTROL, IT BROKE OFF.  THE POINT OF BREAK WAS APPROXIMATELY 8 INCHES FORWARD ON THE CONTROL KNOB.  IN REPLACING THE CABLE, FOUND THE BOLT SECURING THE CABLE TO THE PROP GOVERNOR WAS WORN.
